Cookies?
Library Header Image
LSE Research Online LSE Library Services

Identification of the covariance structure of state space models

Subba Rao, T and Tong, Howell (1974) Identification of the covariance structure of state space models. Bulletin of the Institute of Mathematics and Its Applications, 11 (5/6). pp. 2001-203. ISSN 0950-5628

Full text not available from this repository.

Item Type: Article
Official URL: http://www.ima.org.uk/
Additional Information: © 1974 Institute of Mathematics and Its Applications
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Jul 2008 15:25
URL: http://eprints.lse.ac.uk/6623/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only